Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Uneasiness, anxiety after taking Rabonik for gastric issues. Is there any other alternative?

Hi doctor, I took Rabonik plus tablet daily night before half an hour to dinner for 25 days. i was feeling uncomfortable all the day and I was feeling mind confusing. fear, anxiety then I stopped tablet immediately. I took this tablet for gasteric problem. gasteric problem gone within 3 days. but doctor prescribed this medicine for 30 days. I took 25 tablets when i feel this I stopped. is there any supplementary for this problem.
Mon, 30 Jun 2014
Report Abuse
Gastroenterologist 's  Response
You can take rabonik 20 instead of rabonik plus. Or its alright if you stop the tablets as u have already taken it for almost four weeks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I take 3 medications for high blood pressure (lisinopril, metoprolol, hydrochlorothianzide). I had gastric lap band surgery in 6/2012. For the last...

Recent questions on  Anxiety

doctor1 MD

I AM SUFFERING FROM SCHIZOPREHNIA.OCASSIONALLY, I SUFFER FROM RESTLESSNESS AND NOT ANXIETY. THERE IS A DIFFERENCE BETWEEN RESTLESSNESS AND ANXIETY....

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

I m not able to concentrate and is having fatigue for more than 10 years. This was noticed when I was 18 year old. During this time I developed...

doctor1 MD

Hi, I have been getting a fuzzy feeling in my head, almost as though someone is shaking my skull, on and off, with some weakness to my left hand...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?